# SDR AALA20050267

- Difficulty date: April 13, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU - EMERGENCY ESCAPE SLIDE AT LEFT NUMBER ONE DOOR FELL OFF.  INSPECTED AND REPLACED EMERGENCY ESCAPE SLIDE AT LEFT NUMBER ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
